Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 166, NWS Mobile, AL

October 30, 2019Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Oct 30, 2019, 7:00 PM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2019, 7:00 PM CDT (00:00 UTC)
Expired
Oct 30, 2019, 8:00 PM CDT
In force
60 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
437 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

548 
WUUS54 KMOB 310000
SVRMOB
FLC091-113-310100-
/O.NEW.KMOB.SV.W.0166.191031T0000Z-191031T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
700 PM CDT Wed Oct 30 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...
  Southeastern Santa Rosa County in northwestern Florida...

* Until 800 PM CDT.

* At 700 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northwest of Wright to 4 miles east of
  Navarre Beach, moving east at 10 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
  Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco
  Bayou and Navarre Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3038 8691 3053 8680 3053 8640 3040 8639
      3038 8640 3039 8661
TIME...MOT...LOC 0000Z 274DEG 10KT 3055 8669 3038 8679 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
5 follow-up statements
891 
WWUS54 KMOB 310011
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
711 PM CDT Wed Oct 30 2019

FLC091-113-310100-
/O.CON.KMOB.SV.W.0166.000000T0000Z-191031T0100Z/
Okaloosa FL-Santa Rosa FL-
711 PM CDT Wed Oct 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES...

At 711 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Wright to 6 miles east of Navarre
Beach, moving east at 15 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco Bayou and
Navarre Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3038 8691 3046 8683 3053 8678 3053 8640
      3040 8639 3038 8640 3039 8661
TIME...MOT...LOC 0011Z 269DEG 11KT 3055 8666 3038 8676 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
040 
WWUS54 KMOB 310021
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
721 PM CDT Wed Oct 30 2019

FLC091-113-310100-
/O.CON.KMOB.SV.W.0166.000000T0000Z-191031T0100Z/
Okaloosa FL-Santa Rosa FL-
721 PM CDT Wed Oct 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES...

At 721 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Wright to 4 miles southwest of Mary
Esther, moving east at 10 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3046 8683 3052 8673 3053 8640 3040 8639
      3038 8640 3039 8661 3038 8683 3038 8685
TIME...MOT...LOC 0021Z 274DEG 10KT 3055 8663 3038 8673 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
426 
WWUS54 KMOB 310034
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
734 PM CDT Wed Oct 30 2019

FLC113-310044-
/O.CAN.KMOB.SV.W.0166.000000T0000Z-191031T0100Z/
Santa Rosa FL-
734 PM CDT Wed Oct 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANTA ROSA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

LAT...LON 3039 8661 3039 8678 3052 8664 3053 8640
      3040 8639 3038 8640
TIME...MOT...LOC 0034Z 265DEG 15KT 3053 8655 3040 8668 

$$

FLC091-310100-
/O.CON.KMOB.SV.W.0166.000000T0000Z-191031T0100Z/
Okaloosa FL-
734 PM CDT Wed Oct 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN OKALOOSA COUNTY...

At 734 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Valparaiso to Mary Esther, moving
east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3039 8661 3039 8678 3052 8664 3053 8640
      3040 8639 3038 8640
TIME...MOT...LOC 0034Z 265DEG 15KT 3053 8655 3040 8668 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
599 
WWUS54 KMOB 310046
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
746 PM CDT Wed Oct 30 2019

FLC091-310100-
/O.CON.KMOB.SV.W.0166.000000T0000Z-191031T0100Z/
Okaloosa FL-
746 PM CDT Wed Oct 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN OKALOOSA COUNTY...

At 746 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Eglin AFB to near Cinco Bayou,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Niceville, Destin, Eglin AFB, Valparaiso, Lake Lorraine and Shalimar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3039 8660 3052 8663 3053 8640 3041 8639
      3040 8639 3038 8640 3039 8650
TIME...MOT...LOC 0046Z 268DEG 21KT 3052 8659 3040 8658 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
597 
WWUS54 KMOB 310054
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
754 PM CDT Wed Oct 30 2019

FLC091-310100-
/O.CON.KMOB.SV.W.0166.000000T0000Z-191031T0100Z/
Okaloosa FL-
754 PM CDT Wed Oct 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN OKALOOSA COUNTY...

At 754 PM CDT, severe thunderstorms were located along a line
extending from near Valparaiso to near Destin, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Niceville, Destin, Eglin AFB, Valparaiso, Lake Lorraine and Shalimar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3039 8650 3039 8657 3052 8659 3053 8640
      3040 8639 3038 8640
TIME...MOT...LOC 0054Z 279DEG 19KT 3051 8654 3039 8653 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 6:09 PM CDT, 51 minutes earlier.

Area forecast discussion, Oct 30, 6:09 PM CDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
609 PM CDT Wed Oct 30 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...Showers and storms located mainly along and east of
I-65 will advances slowly eastward through this evening.
Scattered showers and storms currently advancing into southeast
Mississippi will likely advance eastward overnight while a cold
front approaches from the west. The cold front advances across
southeast Mississippi and into extreme southwest Alabama by early
Thursday morning then continues across the remainder of the area
by midday Thursday. Southerly winds 5 to 10 knots ahead of the
front switch to the northwest and increase to near 20 knots in the
wake of the front. IFR/MVFR conditions will accompany the stronger
showers and storms, then IFR/MVFR ceilings follow in the wake of
the cold front, improving to VFR conditions near the end of the
period. /29

&&

.PREV DISCUSSION... /issued 406 PM CDT Wed Oct 30 2019/

NEAR TERM /Now Through Thursday/...The airmass continues to
destabilize across the areas as the warm front has lifted north
this afternoon. This has allowed a few low topped rotating storms
to develop especially offshore where the better instability
resides. The threat will continue mainly along the coastal areas
through the afternoon and decrease this evening as instability
decreases with the loss of heating. Locally heavy rainfall will
continue to create some minor flooding problems as well. Chances
for showers and thunderstorms continue ahead of an approaching
cold front through tonight. The cold front moves through the area
Thursday morning with a much colder airmass moving into the area
through the day on Thursday. Highs on Thursday will be in the
morning with falling temps through the day as the colder airmass
moves in. Gusty northwest winds will also develop through the day
with strong cold air advection. Low clouds and patchy rain or
drizzle will continue through early afternoon until skies
gradually clear from the west. /13

SHORT TERM /Thursday night Through Saturday night/...The strong
cold front will be well south and east of our area by Thursday
evening, allowing a much drier and colder air mass to filter in
from the north. The 1030mb surface high pressure area behind the
front centered over east Texas will move quickly northeast through
Friday evening. However, another strong surface high pressure area
exiting the southern Rockies will move over Texas on Saturday,
helping to reinforce the dry, cold airmass over the region. Low
temperatures both Thursday and Friday nights will be about 15 to
18 degrees below normal, and range from the low to mid 30s inland
areas, with upper 30s to lower 40s along the coast. High
temperatures Friday will also be about 15 to 18 degrees below
normal, and range from 55 to 62 degrees. Temperatures will be a
degree of two warmer Saturday and Saturday night. /22

LONG TERM /Sunday Through Wednesday/...The southern plains
surface high pressure area behind the second front will advance
quickly northeast on Sunday, while this time a surface low
pressure area forms over the southern plains as a large upper
level trough digs south over much of the conus. This pattern will
bring a southerly return flow and an overrunning event Monday
night through Tuesday, bringing scattered showers and a few
thunderstorms back into the forecast area. Overnight lows to
remain chilly in the upper 30s and 40s Sunday night, and warming
into the 50s by Tuesday night. /22

MARINE...A strong cold front will move across the marine area
Thursday morning with a strong northwest to north flow in its wake
through Friday morning. Winds decrease Friday as high pressure
builds across the marine area. Northerly flow increases again
Saturday night into Sunday as high pressure builds across the
southeast. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday evening for ALZ265-266.

FL...High Rip Current Risk through Thursday evening for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 7 AM Thursday to noon CDT Friday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 30, 6:34 AM CDT, 12 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
634 AM CDT Wed Oct 30 2019

ALZ265-266-FLZ202-204-206-311145-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
634 AM CDT Wed Oct 30 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

A warm front will lift north across the forecast area today, producing
widespread rain, showers and thunderstorms across the region. Some
of the storms could be strong to marginally severe, with damaging
winds being the primary threat but an isolated, weak tornado is
possible, especially in the vicinity of the warm frontal boundary.

Periods of heavy rain will be likely today and tonight as well, possibly
leading to some minor nuisance flooding in low lying areas through tonight.
Currently, a Marginal Risk for excessive rainfall is in effect.

There is now a High Risk of rip currents along the Gulf beaches of
Alabama and the western Florida panhandle today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A cold front will be moving east across the region Thursday morning
and then east of the area by mid Thursday afternoon. Showers and
thunderstorms will be possible just ahead of the cold front but
ending with the cold frontal passage. A few of those storms could be
strong as well.

A High Risk of rip currents continues along the Gulf beaches of
Alabama and the western Florida panhandle through Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-311145-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
634 AM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

A warm front will lift north across the forecast area today, producing
widespread rain, showers and thunderstorms across the region. Some
of the storms could be strong to marginally severe, with damaging
winds being the primary threat but an isolated, weak tornado is
possible, especially in the vicinity of the warm frontal boundary.

Periods of heavy rain will be likely today and tonight as well, possibly
leading to some minor nuisance flooding in low lying areas through tonight.
Currently, a Marginal Risk for excessive rainfall is in effect.

There is now a High Risk of rip currents along the Gulf beaches of
Alabama and the western Florida panhandle today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A cold front will be moving east across the region Thursday morning
and then east of the area by mid Thursday afternoon. Showers and
thunderstorms will be possible just ahead of the cold front but
ending with the cold frontal passage. A few of those storms could be
strong as well.

A High Risk of rip currents continues along the Gulf beaches of
Alabama and the western Florida panhandle through Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-311145-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
634 AM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Hazardous winds and wave possible today and tonight, especially in
the vicinity of showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous wind and wave conditions will be likely in the wake of
a cold front late Thursday night through Friday and possibly
continuing into the weekend.

In the hours before

Special weather statement, Oct 30, 3:01 PM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
301 PM CDT Wed Oct 30 2019

ALZ263-265-302100-
Mobile Coastal AL-Mobile Central AL-
301 PM CDT Wed Oct 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MOBILE COUNTY UNTIL 400 PM CDT...

At 259 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles west of Tanner Williams to Big Point to 7
miles south of Moss Point, and moving east at 20 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Chickasaw, Grand Bay, Bayou La Batre, Semmes, Tanner Williams, I65
And I165, Coden, Mobile Regional Airport and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3038 8825 3039 8829 3037 8831 3041 8835
      3039 8839 3078 8840 3078 8801 3069 8803
      3070 8803 3075 8804 3074 8805 3068 8804
      3057 8809 3035 8812 3035 8819 3038 8824
      3034 8826
TIME...MOT...LOC 1959Z 267DEG 18KT 3073 8845 3058 8848 3032 8851
Special weather statement, Oct 30, 3:26 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
326 PM CDT Wed Oct 30 2019

FLZ205-302115-
Okaloosa Inland FL-
326 PM CDT Wed Oct 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL OKALOOSA COUNTY UNTIL 415 PM CDT...

At 326 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles east of Roeville to 13 miles northwest of
Ocean City to 9 miles northwest of Wright, and moving northeast at 35
mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Crestview, Baker and Laurel Hill.

LAT...LON 3050 8680 3070 8679 3099 8650 3099 8639
      3073 8639
TIME...MOT...LOC 2026Z 225DEG 32KT 3062 8680 3059 8676 3054 8677

JLH
Special weather statement, Oct 30, 3:51 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
351 PM CDT Wed Oct 30 2019

ALZ261>264-302145-
Baldwin Central AL-Baldwin Inland AL-Mobile Inland AL-
Mobile Central AL-
351 PM CDT Wed Oct 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EAST CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES
UNTIL 445 PM CDT...

At 350 PM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of I65 And AL 225 to 6 miles east
of Saraland to Prichard, and moving east at 15 to 25 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Downtown Mobile and Bay Minette.

LAT...LON 3068 8811 3089 8798 3090 8790 3075 8792
      3090 8789 3094 8766 3070 8783 3070 8793
      3075 8793 3070 8794 3072 8801 3069 8801
      3074 8802 3074 8803 3076 8803 3069 8804
TIME...MOT...LOC 2050Z 255DEG 12KT 3089 8790 3079 8797 3071 8807
Special weather statement, Oct 30, 5:17 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
517 PM CDT Wed Oct 30 2019

ALZ266-302300-
Baldwin Coastal AL-
517 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... UNTIL
600 PM CDT...

At 517 PM CDT, the strong thunderstorm was located near Fort Morgan,
or 5 miles southeast of Dauphin Island, moving northeast at 20 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Fort Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers.  Seek shelter if you see a waterspout
moving towards shore.

&&

LAT...LON 3023 8802 3024 8796 3024 8795 3025 8796
      3026 8794 3025 8792 3025 8788 3024 8785
      3023 8788 3023 8799 3022 8803
TIME...MOT...LOC 2217Z 234DEG 19KT 3020 8806
Special weather statement, Oct 30, 5:32 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
532 PM CDT Wed Oct 30 2019

FLZ203-204-302315-
Santa Rosa Coastal FL-Santa Rosa Inland FL-
532 PM CDT Wed Oct 30 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN SANTA ROSA COUNTY UNTIL 615 PM CDT...

At 532 PM CDT, the strong thunderstorm was located over Oriole Beach,
or 6 miles east of Gulf Breeze, moving northeast at 25 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Navarre.

LAT...LON 3044 8688 3045 8690 3050 8703 3044 8710
      3059 8703 3059 8702 3051 8702 3053 8699
      3053 8700 3060 8702 3075 8693 3067 8679
      3048 8680 3038 8691 3035 8717
TIME...MOT...LOC 2232Z 212DEG 23KT 3036 8705

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:53 PM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.